MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONN O/C ANGLD 5.5-6.35X5.5TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH CONN O/C ANGLD 5.5-6.35X5.5TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179774555
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: additional procode: kwp;kwq;mnh;mni;osh.Reporter is a j&j employee.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the connector was found to have come loose.The issue was found during sterilization.There was no patient involvement.This report is for one (1) conn o/c angld 5.5-6.35x5.5ti.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: a review of the receiving inspection (ri) for conn o/c angld 5.5-6.35x5.5ti was conducted identifying that lot number nw238708 was released in a single batch on february 19, 2019 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.A product investigation was completed: visual inspection of the complaint device showed the cap component fall apart and was not attached with the remainder device.No other defect was observed.A functional assessment was not performed with the complaint device since one component was not attached.The component was not able to be re-inserted back into place.No dimensional inspection was performed due to requiring destruction of the device, and device assembly and geometry limits the ability to accurately dimensionally inspect the device.The current and manufactured to drawing was reviewed; no design issues or discrepancies were identified.This complaint is confirmed.No root cause could definitively be determined for the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONN O/C ANGLD 5.5-6.35X5.5TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12366512
Report Number1526439-2021-01755
Device Sequence Number14424988
Product Code NKB
UDI-Device Identifier10705034078120
UDI-Public10705034078120
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179774555
Device Catalogue Number179774555
Device Lot NumberNW238708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2021
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/24/2021
Patient Sequence Number1